About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 906486, 18 pages
http://dx.doi.org/10.1155/2012/906486
Research Article

Strong Truncation Approximation in Tandem Queues with Blocking

Laboratory of Modeling and Optimization of Systems (LAMOS), University of Béjaïa, 06000 Béjaïa, Algeria

Received 5 September 2012; Revised 25 November 2012; Accepted 25 November 2012

Academic Editor: Wei-Chiang Hong

Copyright © 2012 Karima Adel-Aissanou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Markov models are frequently used for performance modeling. However most models do not have closed form solutions, and numerical solutions are often not feasible due to the large or even infinite state space of models of practical interest. For that, the state-space truncation is often demanded for computation of this kind of models. In this paper, we use the strong stability approach to establish analytic error bounds for the truncation of a tandem queue with blocking. Numerical examples are carried out to illustrate the quality of the obtained error bounds.